The Use Of Cough Medicine For Children Mixed With Sweetened Condensed Milk?
night doctor, my 4-year-old child has a cough, this afternoon my child went to the doctor … given liquidambroxol … it’s just really hard to get the medicine … liquid ambroxol can I mix it with sweetened condensed milk ?? thank you
Hello Surya, thank you for asking.
Basically, drugs should be consumed without a mixture of certain foods or drinks. That is because, sometimes in certain foods or drinks, there is an ingredient that might cause drug interactions. Drug interactions can take the form of, decreasing drug effects, increasing drug effects, or increasing the risk of side effects. However, there are times when in a pediatric or elderly patient, it is very difficult to take medicine, because it tastes bad.
In such cases, sometimes the doctor allows to mix the drug with a sweetener. Sweet condensation in circulation today actually does not contain milk, only sweeteners. So, it might not be dangerous if mixed with medicine. Or you can add a little honey to the medicine so that the taste improves.
If you are still in doubt, you should contact the doctor who treats your child again. When children are getting used to the taste of drugs, reduce the use of mixed ingredients.
Thus my brief explanation. Hopefully can help. Regards.